Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes swear pain in stomach post kidney transplant and should I continue taking Omeprazole and Clarithromycin for bacteria in stomach?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I am a transplant kidney patient and Had surgery 4 months back my kidney Functioning well but I had endoscopy recently and Dr said I have bacteria in my stomach and prescribed me three medicines Omeprazole 20 mg - BID Clarithromycin 250 mg capsule - BID Amoxicillin 1000 mg - BID Now it three days only and from day one I have swear pain in my stomach and now in ribs also and at back also please tell me cause of this and advice me should I continue with medicines or change dose or to some other alternative medicines what should I do as it is very bad pain and I can't sleep also due to pain
Posted Thu, 9 Jan 2014 in Digestion and Bowels
Answered by Dr. Amit Jain 27 hours later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). This all may be either due to side effect of clarithromycin or may be some other issue. So I will advise you to stop these medications for a time. And may continue with Cap Omeprazole as you may having dyspepsia for which you have undergone endoscopy examination. Moreover it is not always necessary to eradicate this bacteria(H.pylori). Meanwhile may also take some analgesic of Non NSAID group for which you may discuss with your doctor. If it is not relieved in few days then you should be evaluated for some other cause I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor